MAUDE Adverse Event Report: TRIMED, INC DRILL; DRILL-1.6/095

TRIMED, INC DRILL; DRILL-1.6/095
Model Number DRILL-1.6/095
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
During surgery on (b)(6) 2017, a surgeon inserted drill-1.6/095 (lot#196758) over a bent k-wire, and the drill split open at the bend in k-wire, outside the bone.The drill and k-wire were removed, and the rep confirmed that there were no broken pieces or debris created from the drill splitting.This is the first occurrence of this kind for this type of product.

Brand Name
DRILL
Common Device Name
DRILL-1.6/095
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7260133
Report Number2031009-2018-00005
Device Sequence Number882663
Product Code LXH
UDI-Device Identifier00842188109607
UDI-Public00842188109607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL-1.6/095
Device Catalogue NumberDRILL-1.6/095
Device Lot Number196758
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight68